The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (340 KB) | Metadata | Table of Contents | ZAA summary
Volume 35, Issue 3, 2016, pp. 243–265
DOI: 10.4171/ZAA/1564

Published online: 2016-09-13

Riesz-Like Bases in Rigged Hilbert Spaces

Giorgia Bellomonte[1] and Camillo Trapani[2]

(1) Università degli Studi di Palermo, Italy
(2) Università degli Studi di Palermo, Italy

The notions of Bessel sequence, Riesz-Fischer sequence and Riesz basis are generalized to a rigged Hilbert space $\mathcal D[t] \subset \mathcal H \subset \mathcal D^\times[t^\times]$. A Riesz-like basis, in particular, is obtained by considering a sequence $\{\xi_n\} \subset \mathcal D$ which is mapped by a one-to-one continuous operator $T:\mathcal D[t] \to \mathcal H[\| \cdot\|]$ into an orthonormal basis of the central Hilbert space $\mathcal H$ of the triplet. The operator $T$ is, in general, an unbounded operator in $\mathcal H$. If $T$ has a bounded inverse then the rigged Hilbert space is shown to be equivalent to a triplet of Hilbert spaces.

Keywords: Riesz basis, rigged Hilbert spaces

Bellomonte Giorgia, Trapani Camillo: Riesz-Like Bases in Rigged Hilbert Spaces. Z. Anal. Anwend. 35 (2016), 243-265. doi: 10.4171/ZAA/1564